MAUDE Adverse Event Report: BIOMET MICROFIXATION 45MM RT STANDARD MANDIBULAR; TOTAL TEMPOROMANDIBULAR JOINT PROSTHESIS

BIOMET MICROFIXATION 45MM RT STANDARD MANDIBULAR; TOTAL TEMPOROMANDIBULAR JOINT PROSTHESIS
Catalog Number 24-6545
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erythema (1840)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient began to experience facial sweating and erythema approximately two (2) years postimplantation of a cocr tmj mandibular component.There are currently no signs of infection and the surgeon is testing the patient for metal (nickel) sensitivity prior to considering a replacement device.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
45MM RT STANDARD MANDIBULAR
Common Device Name
TOTAL TEMPOROMANDIBULAR JOINT PROSTHESIS
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer delaney
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key12737903
Report Number0001032347-2021-00506
Device Sequence Number4238566
Product Code LZD
UDI-Device Identifier00841036036430
UDI-Public(01)00841036036430(17)230405(10)810900
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/05/2023
Device Catalogue Number24-6545
Device Lot Number810900D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2021
Supplement Date Received by Manufacturer03/24/2022
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale